# SDR CA011127002

- Difficulty date: September 27, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 8,393 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4771
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON LANDING ROLL PILOTS REPORTED A GRINDING NOISE FROM THE ENGINE. - THEY TAXIED OFF THE RUNWAY AND SHUT DOWN. AIRCRAFT PUSHED TO HANGAR.- INITIAL INVESTIGATION SHOWED DEAD LT MAGNETO (TIMING INDICATOR). - MAGNETO REMOVED, SHAFT BENT AND GEAR GROUND BY ENGINE DRIVE GEAR.
